MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET PLATINUM RETRIEVER - UNIVERSAL; RETRIEVAL DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET PLATINUM RETRIEVER - UNIVERSAL; RETRIEVAL DEVICE
Model Number 00715050
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of this event was destroyed and is not available for evaluation.The user facility provided pictures of the detached loop; however, without a returned device, the cause of the reported event could not be determined.The device history record was reviewed and confirmed the device lot was manufactured to specification.There have been no other complaints associated with this lot.The instructions for use include the following statements: "continuous gentle traction should be applied on the handle to keep the roth net device closed.The following conditions may cause the device to function improperly: advancing the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position, and actuating the device when the handle is at an acute angle in relation to the catheter." steris endoscopy has requested that the distributor offer in-service training to the user facility.No further issues have been reported.
 
Event or Problem Description
The distributor reported that the distal loop of a roth net platinum retriever became detached during procedural use to retrieve a polyp in the cecum.The detached portion of the device was retrieved, and the procedure was completed using another device with no reported injury to the patient or user.

Brand Name
ROTH NET PLATINUM RETRIEVER - UNIVERSAL
Common Device Name
RETRIEVAL DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor, oh
MDR Report Key10317312
Report Number1528319-2020-00023
Device Sequence Number3484955
Product Code FDI
UDI-Device Identifier00816765011973
UDI-Public(01)00816765011973
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K182909
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/27/2022
Device Model Number00715050
Device Catalogue Number00715050
Device Lot Number1908022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2020
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1